advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Philadelphia, Pennsylvania, USA:

My 18 year old daughter goes off her pump on the weekends and uses Lantus on Friday and Saturday evenings. She goes back on the pump Sunday evening and experiences lows every Monday morning. She has tried setting a temporary basal of 0.4 for 5 hours when she goes to bed but she still is having lows sometimes starting at 1 or 2 a.m. Could this be due to some of the Lantus is still in her system?

Answer:

Yes. Please speak to your diabetes team and they can give you more detailed information for making such changes.

SB

DTQ-20050509115409
Original posting 29 May 2005
Posted to Insulin Analogs and Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.